Table of Contents
International Journal of Analysis
Volume 2015, Article ID 301983, 3 pages
http://dx.doi.org/10.1155/2015/301983
Research Article

Cyclicity of Special Operators on a BK with AK Space

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 12 July 2015; Accepted 1 December 2015

Academic Editor: Harumi Hattori

Copyright © 2015 Leila Bagheri and Bahmann Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Wilansky, Summability through Functional Analysis, Mathematics Studies 85, North-Holland, 1984.
  2. E. Malkowsky, “Linear operators in certain BK spaces,” Bolyai Society Mathematical Studies, vol. 5, pp. 259–273, 1996. View at Google Scholar
  3. M. A. Ould Sidaty, “Reflexivity and AK-property of certain vector sequence spaces,” Bulletin of the Belgian Mathematical Society, vol. 10, no. 4, pp. 579–583, 2003. View at Google Scholar · View at MathSciNet
  4. C. Aydin and F. Başar, “On the new sequence spaces which include the spaces c0 and c,” Hokkaido Mathematical Journal, vol. 33, no. 2, pp. 383–398, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Aydin and F. Basar, “Some new sequence spaces which include the spaces lp and l,” Demonstratio Mathematica, vol. 38, no. 3, pp. 641–656, 2005. View at Google Scholar
  6. B. D. Malafosse, “The Banach algebra B(X) and Applications, where X is a BK space,” Matematički Vesnik, vol. 57, pp. 41–60, 2005. View at Google Scholar
  7. M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Mursaleen and A. K. Noman, “Applications of the Hausdorff measure of noncompactness in some sequence spaces of weighted means,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1245–1258, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Mursaleen and A. K. Noman, “Compactness by the Hausdorff measure of noncompactness,” Nonlinear Analysis, vol. 73, no. 8, pp. 2541–2557, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Mursaleen and A. K. Noman, “The Hausdorff measure of noncompactness of matrix operators on some BK spaces,” Operators and Matrices, vol. 5, no. 3, pp. 473–486, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Basarir and E. E. Kara, “On compact operators on the Riesz Bm-difference sequences,” Iranian Journal of Science and Technology, vol. 3, pp. 371–376, 2012. View at Google Scholar
  12. E. Malkowsky, “Characterization of compact operators between certain BK spaces,” Filomat, vol. 27, no. 3, pp. 447–457, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Malkowsky, “Measure of noncompactness for compact matrix operators on some BK spaces,” Filomat, vol. 28, no. 5, pp. 1081–1086, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Kirisci, “The sequence space bv and some applications,” Mathematica Aeterna, vol. 4, no. 3, pp. 207–223, 2014. View at Google Scholar
  15. L. Bagheri and B. Yousefi, “Reflexivity of the shift operator on some BK spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 63, no. 1, pp. 91–96, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Kamali, B. Khani Robati, and K. Hedayatian, “Cyclicity of the adjoint of weighted composition operators on the Hilbert space of analytic functions,” Czechoslovak Mathematical Journal, vol. 61, no. 2, pp. 551–563, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. U. Shu-Hong, “Cyclic behavior for adjoint operators of composition operators on the weighted Hardy space,” Guangxi Sciences, vol. 15, no. 4, pp. 139–151, 2008. View at Google Scholar
  18. L. Zhao, “Unitary weighted composition operators on the Fock space of cn,” Complex Analysis and Operator Theory, vol. 8, no. 2, pp. 581–590, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus